# SDR FDEA201012154682

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N54407
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT CARGO NET TIE-DOWN FITTING AT STA 1380 FOUND CRACKED OFF. CRACKED CARGO NET TIE-DOWN FITTING AT STA 1380.  R & R IAW SRM 51-40-02, REV 101. REPAIR IS CLASSIFIED AS MINOR.
